# SDR USAA2013030400035

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 35,411 hours, 20,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE 2R DOOR IS HARD TO ARM.  MAINTENANCE REMOVED DEBRIS FROM DOOR ENTRYWAY.  CHECKS OK.
